# SDR 2025FA0000622

- Difficulty date: August 7, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N881SA
- Make and model: Cessna 208B
- Aircraft serial: 208B5178
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING GATE, ALL COCKPIT DISPLAYS DEFAULTED TO PFD1, 3 ATTEMPTS TO REBOOT WITH NO LUCK-CREW RETURNED TO GATE
